MathSciNet Relay Station
MathSciNet bibliographic data
MR605652 (82d:18016) 18F25
Vogtmann, Karen Spherical posets and homology stability for ${\rm O}\sb{n,n}$. Topology 20 (1981), no. 2, 119–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement